Publication detail

Asymptotic behaviour of solutions of discrete equations

DIBLÍK, J.

Original Title

Asymptotic behaviour of solutions of discrete equations

English Title

Asymptotic behaviour of solutions of discrete equations

Type

journal article - other

Language

en

Original Abstract

Asymptotic behaviour of solutions of discrete equations is considered

English abstract

Asymptotic behaviour of solutions of discrete equations is considered

Keywords

Asymptotic behaviour, solutions of discrete equation, difference equation

RIV year

2004

Released

04.12.2004

ISBN

0793-1786

Periodical

Functional Differential Equations

Year of study

11(2004)

Number

1

State

IL

Pages from

37

Pages to

48

Pages count

12

Documents

BibTex


@article{BUT45406,
  author="Josef {Diblík}",
  title="Asymptotic behaviour of solutions of discrete equations",
  annote="Asymptotic behaviour of solutions of discrete equations is considered",
  chapter="45406",
  journal="Functional Differential Equations",
  number="1",
  volume="11(2004)",
  year="2004",
  month="december",
  pages="37--48",
  type="journal article - other"
}